Follow
Eduardo Garcia-Juarez
Title
Cited by
Cited by
Year
On the Muskat problem with viscosity jump: global in time results
F Gancedo, E Garcia-Juarez, N Patel, RM Strain
Advances in Mathematics 345, 552-597, 2019
482019
Global regularity of 2D density patches for inhomogeneous Navier–Stokes
F Gancedo, E García-Juárez
Archive for Rational Mechanics and Analysis 229 (1), 339-360, 2018
202018
Global regularity for 2D Boussinesq temperature patches with no diffusion
F Gancedo, E García-Juárez
Annals of PDE 3 (2), 1-34, 2017
162017
Global regularity for gravity unstable Muskat bubbles
F Gancedo, E Garcia-Juarez, N Patel, R Strain
arXiv preprint arXiv:1902.02318, 2019
122019
Regularity results for viscous 3D Boussinesq temperature fronts
F Gancedo, E García-Juárez
Commun. Math. Phys., 1705-1736, 2020
102020
Self-similar solutions for the Muskat equation
E García-Juárez, J Gómez-Serrano, HQ Nguyen, B Pausader
Advances in Mathematics 399, 108294, 2022
42022
The Peskin problem with viscosity contrast
E Garcia-Juarez, Y Mori, RM Strain
arXiv preprint arXiv:2009.03360, 2020
42020
Quantitative Hölder estimates for even singular integral operators on patches
F Gancedo, E Garcia-Juarez
Journal of Functional Analysis 283 (9), 109635, 2022
12022
Global regularity of 2D Navier-Stokes free boundary with small viscosity contrast
F Gancedo, E Garcia-Juarez
arXiv preprint arXiv:2109.08764, 2021
12021
Global regularity for incompressible fluid interfaces.
EM García Juárez
2018
The system can't perform the operation now. Try again later.
Articles 1–10